| Model Number |
7060M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
08/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: installing the implant too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient's si joint pain resolved for approximately a week before reporting radicular pain symptoms.The surgeon determined that the most superior positioned implant had encroached on the s1 neuroforamen causing radicular pain.In (b)(6) 2019, the surgeon performed a revision procedure where he backed up the superior positioned implant a few millimeters.The implant was not removed.The surgeon believes that the patient's radicular pain symptoms will resolve following the revision procedure.